Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 5, No. 2 (July, 1953)
T. Matsusaka On algebraic families of positive divisors and their associated Varieties on a projective Variety 113−136
T. Umezawa On the coefficients of multivalent functions 137−144
T. Satō Sur l'équation intégrale xu(x)=f(x)+\int^{x}_{0} K(x, t, u(t))dt 145−153
T. Nakayama Wedderburn's theorem, weakly normal rings, and the semigroup of ring-classes 154−170
M. Mori On the three-dimensional cohomology group of Lie algebras 171−183
Y. Nakai On the divisors of differential forms on algebraic varieties 184−199
I. Kaplansky Quadratic forms 200−207
T. Kato Integration of the equation of evolution in a Banach space 208−234
M. Tsuji On the capacity of general Cantor sets 235−252

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.